MathSciNet Relay Station
MathSciNet bibliographic data
MR3042567 65M60 (35K20 76D05 76F65)
Iliescu, Traian; Wang, Zhu Variational multiscale proper orthogonal decomposition: convection-dominated convection-diffusion-reaction equations. Math. Comp. 82 (2013), no. 283, 1357–1378.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement